Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 124, NWS Jacksonville, FL

June 6, 2011Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 6, 2011, 5:13 PM EDT for Marion County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2011, 5:13 PM EDT (21:13 UTC)
Expired
Jun 6, 2011, 5:30 PM EDT
In force
17 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 140 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2634 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS52 KJAX 062113
SVRJAX
FLC083-062200-
/O.NEW.KJAX.SV.W.0124.110606T2113Z-110606T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 600 PM EDT

* AT 513 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES EAST OF JUNIPER SPRINGS...AND MOVING WEST AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JUNIPER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2925 8176 2924 8164 2919 8164 2918 8176
TIME...MOT...LOC 2113Z 079DEG 10KT 2921 8165

$$

ZAPPE
2 follow-up statements
397 
WWUS52 KJAX 062121
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EDT MON JUN 6 2011

FLC083-062200-
/O.CON.KJAX.SV.W.0124.000000T0000Z-110606T2200Z/
MARION FL-
521 PM EDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN MARION COUNTY...

AT 521 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
JUNIPER SPRINGS...MOVING WEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JUNIPER
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2925 8176 2924 8164 2919 8164 2918 8176
TIME...MOT...LOC 2121Z 079DEG 10KT 2921 8167

$$
595 
WWUS52 KJAX 062130
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT MON JUN 6 2011

FLC083-062140-
/O.CAN.KJAX.SV.W.0124.000000T0000Z-110606T2200Z/
MARION FL-
530 PM EDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2925 8176 2924 8164 2919 8164 2918 8176
TIME...MOT...LOC 2130Z 079DEG 10KT 2921 8170

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT MON JUN 6 2011

...SCATTERED STRONG AND ISOLATED PULSE SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH THURSDAY...

REST OF THIS AFTERNOON/EVENING...EAST TO WEST BACK DOOR FRONT AT THE
SURFACE ACRS THE FORECAST AREA IN ADDITION TO SHORTWAVE PUSHING
SOUTH ACRS THE REGION FROM THE SERN U.S. WILL TRIGGER SCTD
THUNDERSTORMS THIS AFTERNOON AND EVENING. HAVE ADDED STRONG
HAIL/WIND WORDING INTO THE GRIDS/ZFP TO ACCOUNT FOR SPS/SVR
ISSUANCES LIKELY THROUGH SUNSET AND LINGERING UNTIL MIDNIGHT
TONIGHT. STORMS WILL GENERALLY HAVE MOVEMENT FROM NORTH TO SOUTH BUT
ERRATIC MOVEMENT FROM BOUNDARY/STORM COLLISIONS IS ALSO LIKELY AND
WILL PROVIDE THE FOCUS FOR A FEW STORMS TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS POSSIBLE.

TONIGHT...ANY SCTD STRONG/SVR STORMS SHOULD WIND DOWN BY MIDNIGHT
WITH ISOLD ACTIVITY REMAINING POSSIBLE AFTER MIDNIGHT. PATCHY/AREAS
OF FOG WILL DEVELOP...MAINLY IN AREAS THAT RECEIVE RAIN...BUT ALSO
WILL MIX WITH SMOKE NEAR WILDFIRE LOCATIONS...WHERE LOCALLY DENSE
SMOKE/FOG CONDS WILL BE POSSIBLE TOWARDS MORNING. LOWS GENERALLY
AROUND 70 DEGREES.

TUESDAY...LEFTOVER BOUNDARY ACRS NERN FL WILL PROMOTE ISOLD
THUNDERSTORMS...MAINLY DURING THE AFTERNOON/EVENING HOURS ACROSS THE
I-75 CORRIDOR BEFORE THEY PUSH WEST OF THE FORECAST AREA AFTER
SUNSET. MAX TEMPS STILL SURGING INTO THE LOWER TO MID 90S OVER
INLAND AREAS UNDER PARTIAL SUNSHINE...WHILE AREAS ALONG THE COAST
WILL REMAIN IN THE UPPER 80S CLOSER TO THE DEVELOPING ONSHORE FLOW.

WED/THU...HIGH WILL RE-BUILD ITSELF BACK OVER TOP OF THE REGION AND
WITH DRY CONDS IN THE MID LEVELS...A RETURN TO MAINLY DRY CONDS WITH
JUST AN ISOLD TSTM DURING THE AFTERNOON ACRS MARION COUNTY. MAX
TEMPS WILL CONTINUE SURGE INTO THE LOWER/MID 90S OVER INLAND AREAS
AND UPPER 80S ALONG THE COAST.

.LONG TERM...FRIDAY THROUGH MONDAY...

FRI...STILL REMAIN MAINLY DRY AS RIDGE LIFTS JUST EVER SO SLIGHTLY
TO THE NORTH WITH ISOLD DAYTIME SHOWER/TSTM ACTIVITY PSBL ACRS NERN
FL. STILL HOT WITH LOWER/MID 90S OVER INLAND AREAS.

SAT/SUN/MON...RIDGE LOOSENS ITS GRIP ACRS THE FORECAST AREA AND
MOISTURE LEVELS WILL SLOWLY INCREASE AS TROPICAL AIRMASS SLOWLY
MOVES NORTHWARD UP THE FLORIDA PENINSULA THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK...WITH A SLOW RETURN TO A MORE NORMAL-LIKE
SUMMER DIURNAL TSTM PATTERN. HAVE LEFT CLIMO TYPE POPS STAND IN THE
30% RANGE FOR SUN/MON AS THIS TAKES PLACE...BUT NOT HIGH CONFIDENCE
IN ANYTHING TO BREAK THE CURRENT LACK OF DAY-TO-DAY RAINFALL YET.
MAX TEMPS WILL SLOWLY RETURN CLOSER TO NORMAL VALUES WITH HIGHS IN
THE LOWER 90S INLAND AND UPPER 80S ALONG THE COAST.

&&

.AVIATION...WILL BE DEALING WITH MVFR WITH TSTMS INTO THE EVENING
HOURS. RECENT RAIN AREAS WILL LIKELY SEE SOME MVFR VSBYS ONCE AGAIN
AFTER MIDNIGHT AS FRONT WASHES OUT OVER THE AREA.

&&

.MARINE...LIGHT WINDS AND GENERALLY LOW SEAS WILL CONTINUE. MAY SEE
SOME 5 FOOT SEAS IN OUR S OFFSHORE LEG ON TUE NIGHT AND WED AS
STRONGEST E WINDS COMBINE WITH SOME SWELL.

&&

.FIRE WEATHER...ALTHO A FEW INTERIOR SPOTS MAY SEE RH VALUES DROP TO
NEAR 35 PERCENT...NO HEADLINES EXPECTED FOR TUE. RH VALUES WILL BE
SLIGHTLY LOWER ON WED...AND A FIRE WX WATCH MAY BE REQUIRED
DEPENDING ON ERC LEVELS AFTER TODAY'S RAINS AND IF SUSTAINED WIND
SPEEDS CAN REACH 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  65  95 /  20   0   0  10
SSI  74  87  72  86 /  20   0   0   0
JAX  72  91  68  90 /  30  10   0   0
SGJ  72  90  71  89 /  40  20   0   0
GNV  68  95  65  94 /  50  20   0   0
OCF  69  95  67  94 /  50  20  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

HESS/CARROLL
Hazardous weather outlook, Jun 6, 4:55 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 AM EDT MON JUN 6 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-071000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
455 AM EDT MON JUN 6 2011

...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES SOUTH TOWARDS THE AREA.
THESE STORMS MAY BE STRONG AND PRODUCE STRONG AND GUSTY WINDS...
FREQUENT CLOUD-TO-GROUND LIGHTNING...AND POSSIBLE HAIL.

THE HONEY PRAIRIE WILDFIRE CONTINUES IN SOUTHEAST GEORGIA. SEVERAL
OTHER WILDFIRES ARE BURNING IN FLAGLER AND SAINT JOHNS COUNTIES IN
NORTHEAST FLORIDA. SOUTHWEST WINDS WILL PUSH THE SMOKE PLUMES
NORTHEAST THIS MORNING. THE SMOKE PLUMES ARE EXPECTED TO MOVE
WEST WITH THE SEA BREEZE THIS AFTERNOON WHICH MAY BRING SOME
OF THE PLUMES INTO ST AUGUSTINE AS WELL AS THE JACKSONVILLE
METRO AREA. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THESE FIRES
MAY BE REDUCED TO A MILE OR LESS AND MOTORISTS SHOULD BE ALERT FOR
SUDDEN VISIBILITY RESTRICTIONS.

HOT TEMPERATURES WITH HIGHS IN THE UPPER 90S ARE EXPECTED DURING THE
AFTERNOON OVER THE INLAND AREAS. HEAT INDICES WILL BE AS HIGH AS 102
DEGREES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR
STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS TO AVOID DEHYDRATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR
THE REST OF THE PERIOD.

HOT TEMPERATURES WITH HIGHS IN THE MID 90S ARE EXPECTED DURING THE
AFTERNOONS OVER THE INLAND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Local storm report, Jun 6, 4:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     5 SW DOWNTOWN JACKSONVI 30.28N 81.73W
06/06/2011                   DUVAL              FL   TRAINED SPOTTER

            LARGE TREE DOWN AT STIMSON ST AND LEXINGTON AVE

&&

AWALKER
Special weather statement, Jun 6, 5:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT MON JUN 6 2011

FLZ022-030-036-062145-
ALACHUA-COLUMBIA-UNION-
501 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
ALACHUA...SOUTHERN COLUMBIA AND SOUTHWESTERN UNION COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM
EDT...

AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF
OLENO STATE PARK TO 5 MILES WEST OF OLENO STATE PARK...MOVING
SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND OLENO STATE PARK AND LA CROSSE THROUGH 545 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8239 2985 8260 2999 8269 2997 8245
TIME...MOT...LOC 2101Z 327DEG 16KT 2991 8246 2992 8262

ZAPPE
Special weather statement, Jun 6, 5:02 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT MON JUN 6 2011

FLZ021-062130-
SUWANNEE-
502 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 530 PM EDT...

AT 502 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF MCALPIN...OR 7 MILES
SOUTHEAST OF LIVE OAK...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND WELLBORN...MCALPIN...OBRIEN
AND BRANFORD THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3024 8305 3025 8282 2999 8280 2992 8291
      2993 8293 2995 8293 2996 8296 2999 8297
      3000 8300 3006 8306
TIME...MOT...LOC 2102Z 358DEG 10KT 3018 8294

CARROLL
Local storm report, Jun 6, 5:03 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     6 SW WOODBINE           30.90N 81.79W
06/06/2011                   CAMDEN             GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A LARGE TREE DOWN ON HIGHWAY
            110.

&&

SHULER
Special weather statement, Jun 6, 5:11 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT MON JUN 6 2011

FLZ040-062200-
MARION-
511 PM EDT MON JUN 6 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 600 PM EDT...

AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LAKE WEIR TO 9
MILES WEST OF SUMMERFIELD...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUMMERFIELD...
OCKLAWAHA...LAKE WEIR AND WEIRSDALE THROUGH 600 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2903 8227 2905 8193 2896 8187 2896 8188
      2895 8195 2895 8223
TIME...MOT...LOC 2112Z 333DEG 14KT 2899 8196 2898 8217

ZAPPE
Local storm report, Jun 6, 5:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     5 W LAKE CITY           30.19N 82.72W
06/06/2011                   COLUMBIA           FL   PUBLIC

            TREES AND POWERLINES DOWN AND TRAMPOLINE BLOWN OUT OF
            YARD NEAR INTERSECTION OF BROWN ROAD AND HIGHWAY 90.

&&

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:19 PM EDTSpecial Weather StatementJAXAlachua41 min
Jun 6, 1:23 PM EDTSpecial Weather StatementJAXNassau37 min
Jun 6, 1:59 PM EDTSpecial Weather StatementJAXClay46 min
Jun 6, 2:00 PM EDTSpecial Weather StatementJAXBaker45 min
Jun 6, 2:06 PM EDTSpecial Weather StatementJAXGilchrist39 min
Jun 6, 2:09 PM EDTSevere Thunderstorm WarningJAXBaker, Nassau51 min
Jun 6, 2:22 PM EDTSpecial Weather StatementJAXMarion38 min
Jun 6, 2:28 PM EDTSpecial Weather StatementJAXNassau47 min
Jun 6, 2:33 PM EDTSpecial Weather StatementJAXGilchrist27 min
Jun 6, 2:39 PM EDTSpecial Weather StatementJAXMarion36 min
Jun 6, 2:42 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 6, 2:48 PM EDTSpecial Weather StatementJAXMarion42 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningJAXBaker24 min
Jun 6, 2:58 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau32 min
Jun 6, 3:03 PM EDTSpecial Weather StatementJAXBradford27 min
Jun 6, 3:10 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau30 min
Jun 6, 3:12 PM EDTSpecial Weather StatementJAXBradford33 min
Jun 6, 3:14 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia46 min
Jun 6, 3:20 PM EDTSevere Thunderstorm WarningJAXDuval14 min
Jun 6, 3:23 PM EDTSpecial Weather StatementJAXPutnam37 min
Jun 6, 3:28 PM EDTSpecial Weather StatementJAXColumbia, Suwannee32 min
Jun 6, 3:30 PM EDTSevere Thunderstorm WarningJAXAlachua30 min
Jun 6, 3:32 PM EDTSevere Thunderstorm WarningJAXClay, Duval43 min
Jun 6, 3:37 PM EDTSevere Thunderstorm WarningJAXNassau38 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningJAXMarion34 min
Jun 6, 3:47 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam28 min
Jun 6, 3:52 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee23 min
Jun 6, 3:55 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 3:57 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee48 min
Jun 6, 4:00 PM EDTSevere Thunderstorm WarningJAXSuwannee45 min
Jun 6, 4:05 PM EDTSpecial Weather StatementJAXAlachua25 min
Jun 6, 4:10 PM EDTSpecial Weather StatementJAXDuval50 min
Jun 6, 4:14 PM EDTSevere Thunderstorm WarningJAXMarion31 min
Jun 6, 4:27 PM EDTAreal Flood AdvisoryJAXMarion63 min
Jun 6, 4:28 PM EDTSpecial Weather StatementJAXHamilton47 min
Jun 6, 4:34 PM EDTSevere Thunderstorm WarningJAXColumbia, Union19 min
Jun 6, 4:39 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Jun 6, 4:43 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee47 min
Jun 6, 4:46 PM EDTSpecial Weather StatementJAXBaker44 min
Jun 6, 4:50 PM EDTSpecial Weather StatementJAXNassau40 min
Jun 6, 5:01 PM EDTSpecial Weather StatementJAXUnion44 min
Jun 6, 5:02 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 6, 5:08 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Union16 min
Jun 6, 5:11 PM EDTSpecial Weather StatementJAXMarion49 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningJAXSuwannee17 min
Jun 6, 5:31 PM EDTAreal Flood AdvisoryJAXSuwannee59 min
Jun 6, 5:43 PM EDTSpecial Weather StatementJAXUnion47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.